# SDR HALA2017081700226

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 103,999 hours, 18,672 cycles
- System (JASC): 4990 · APU Oil System
- Part: Valve
- Part number: 38761661
- Part serial: 4478
- Condition: Malfunctioned
- Location: Deoiler
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON LANDING RESTART UNSUCCESSFUL. OIL AT .50.  REPLACED THE DEOIL SOLENOID VALVE IAW 49-27-08-404-010 AND EXCITER IGNITION IAW 49-41-03-404-010 DUE TO AN IGNITION UNIT MESSAGE DURING BITE TEST OF APU ECU.  SERVICED APU HALF PINT OF OIL AND PERFORMED AN OPS CHECK. NO EVIDENCE OF AN OIL LEAK FOUND. APU STARTED SUCCESSFULLY ON FIRST ATTEMPT. SHUT APU AND RESTARTED. APU STARTED SUCCESSFULLY ON SECOND ATTEMPT AS WELL.
